# SDR USAASB98262

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Charger Assy
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE LEFT AFT ENTRY DOOR, FORWARD AND AFT EMERGENCY EVACUATION LIGHTS INOP ALONG WITH THE RIGHT AFT SERVICE DOOR SLIDE EVACUATION LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY FOR THE LEFT AFT ENTRY DOOR, FORWARD AND AFT EVACUATION LIGHTS AND SPLICED A BROKEN WIRE WHICH WAS FOUND IN THE OVERHEAD FOR THE RIGHT AFT SERVICE DOOR SLIDE EVACUATION LIGHT.  OPERATIONAL CHECK GOOD.  (M)
